Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

SOLVABILITY CONDITIONS OF THE CAUCHY PROBLEM FOR A SECOND ORDER QUASILINEAR SINGULAR FUNCTIONAL-DIFFERENTIAL EQUATION

Annotation

The article is devoted to semi-homogeneous quasilinear Cauchy problem for a second order singular functional-differential equation. Sufficient solvability conditions of this Cauchy problem are obtained.

Keywords

singular differential equation; Cauchy problem; functional-differential equation

Full-text in one file

Download

UDC

517.929

Pages

1364-1369

References

1. Kiguradze I.T., Shehter B.D. Singuljarnye kraevye zadachi dlja obyknovennyh differencial'nyh uravnenij // Itogi nauki i tehniki. Serija: Sovremennye problemy matem.: Novye dostizhenija. Moskva, 1987. T. 30. S. 105-201. 2. Azbelev N.V., Maksimov V.P., Rahmatullina L.F. Jelementy sovremennoj teorii funkcional'no-differencial'nyh uravnenij. Metody i prilozhenija. M.: In-t komp'juternyh issledovanij, 2002. 3. Volk V.Ja. O formulah obrashhenija dlja differencial'nogo uravnenija s osobennost'ju pri x = 0 // Uspehi matematicheskih nauk. Moskva, 1953. T. VIII. № 4 (56). S. 141-151. 4. Kiguradze I., Sokhadze Z. On the global solvability of the Cauchy problem for singular functional differential equations // Georgian mathematical journal. Tbilisi, 1997. V. 4. № 4. P. 355-372. 5. Labovskij S.M. Polozhitel'nye reshenija dvuhtochechnoj kraevoj zadachi dlja singuljarnogo linejnogo funkcional'no-differencial'nogo uravnenija // Differencial'nye uravnenija. Moskva, 1988. T. 24. № 10. S. 1116-1123. 6. Shindjapin A.I. O kraevoj zadache dlja odnogo singuljarnogo uravnenija // Differencial'nye uravnenija. Moskva, 1984. T. 3. № 11. S. 450-455. 7. Azbelev N.V., Alvesh M.Zh., Bravyj E.I. O singuljarnyh kraevyh zadachah dlja linejnogo funkcional'no-differencial'nogo uravnenija vtorogo porjadka // Izvestija vuzov. Serija: Matematika. Kazan', 1999. № 2. S. 3-11. 8. Plaksina I.M. O polozhitel'nosti funkcii Koshi singuljarnogo linejnogo funkcional'no-differencial'nogo uravnenija // Izvestija vuzov. Serija: Matematika. Kazan', 2013. № 10. S. 16-23. 9. Abdullaev A.R., Plehova Je.V. Ob odnoj kraevoj zadachedlja singuljarnogo differencial'nogo uravnenija vtorogo porjadka // Nauchno-tehnicheskij vestnik Povolzh'ja. Kazan', 2013. № 4. S. 30-35. 10. Halmosh P., Sander V. Ogranichennye integral'nye operatory v prostranstvah L2 . M.: Nauka, 1985. 11. Abdullaev A.R., Plaksina I.M. Ob ocenke spektral'nogo radiusa odnogo singuljarnogo integral'nogo operatora // Izvestija vuzov. Serija: Matematika. Kazan', 2015. № 2. S. 3-9. 12. Trenogin V.A. Funkcional'nyj analiz. M.: Nauka, 1980.

Received

2015-06-01

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.